MathSciNet Relay Station
MathSciNet bibliographic data
MR1358210 12F12
Grundman, Helen G.; Smith, Tara L.; Swallow, John R. Groups of order $16$ as Galois groups. Exposition. Math. 13 (1995), no. 4, 289–319.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement